Volume 28, Number 5
Previous Issue Next Issue

Lihua Chen, Yinyu Ye & Jiawei Zhang

10.4208/jcm.1003-m0001

J. Comp. Math., 28 (2010), pp. 569-578.

Preview Full PDF 239 2346 Abstract

Kaj Nyström & Thomas Önskog

10.4208/jcm.1003-m2957

J. Comp. Math., 28 (2010), pp. 579-605.

Preview Full PDF 320 2308 Abstract

Yan Xu & Chi-Wang Shu

10.4208/jcm.1003-m0003

J. Comp. Math., 28 (2010), pp. 606-620.

Preview Full PDF 270 2545 Abstract

Xuying Zhao, Shipeng Mao & Zhong-Ci Shi

10.4208/jcm.1001-m3006

J. Comp. Math., 28 (2010), pp. 621-644.

Preview Full PDF 327 2417 Abstract

Karl Kunisch, Wenbin Liu, Yanzhen Chang, Ningning Yan & Ruo Li

10.4208/jcm.2009.10-m1016

J. Comp. Math., 28 (2010), pp. 645-675.

Preview Full PDF 289 2245 Abstract

Liping He

10.4208/jcm.1003-m2980

J. Comp. Math., 28 (2010), pp. 676-692.

Preview Full PDF 252 2406 Abstract

Jichun Li & Zhimin Zhang

10.4208/jcm.1001-m3072

J. Comp. Math., 28 (2010), pp. 693-710.

Preview Full PDF 333 2272 Abstract

Mohan K. Kadalbajoo & Devendra Kumar

10.4208/jcm.1003-m2809

J. Comp. Math., 28 (2010), pp. 711-724.

Preview Full PDF 316 2415 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard